Table of Contents
Game Theory
Volume 2013, Article ID 512742, 10 pages
Research Article

Subordinated Hedonic Games

1Instituto de Matemática Aplicada San Luis (UNSL-CONICET), Avenida Ejército de Los Andes 950, 5700 San Luis, Argentina
2Departamento de Matemática (UN San Luis), Chacabuco y Pedernera, 5700 San Luis, Argentina

Received 24 April 2013; Accepted 9 July 2013

Academic Editor: Walter Briec

Copyright © 2013 Juan Carlos Cesco. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Juan Carlos Cesco, “Subordinated Hedonic Games,” Game Theory, vol. 2013, Article ID 512742, 10 pages, 2013.